Zimmer Biomet, Inc. TPRLC XR MP T1 PPS 15X115MM; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Back to Search Results |
| Catalog Number |
51-145150 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during inspection of circulated inventory, a sterile packaging pouch was found damaged.There was no patient involvement.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.Visual examination of the returned cartons confirmed item and lot label identification.Cavities were opened to evaluate the pouch and pre-tear.Pouch seal widths were measured and were less than the acceptable 6mm.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event
reported event did not occur in an operating room or as part of a medical procedure.The root cause of the reported event can be attributed to transit damage and a packaging design issue.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.